# SDR AALA20150925008

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 19,475 hours, 7,514 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOST COMPLETE A SYS HYD & FLUID.  ENG 1 LOW PRESS LIGHT ON WITH LOSS OF SYS A HYD FLUID DOWN TO 20 PERCENT.  THE FLIGHT DECLARED AN EMER & DIVERTED WITHOUT FURTHER INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT ENG DRIVEN HYD PUMP, CASE SUPPLY LINE & A MODULE FILTERS.  PERFORMED HYD SYS FLUSH.  ALL SYS LEAK & OPERATIONAL CHECKED GOOD.
